# SDR SWAA053070

- Difficulty date: October 5, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 46,369 hours, 45,967 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND NR 2 L/E SLAT UPPER T/E WEDGE DELAMINATED AT INBD AND OTBD ENDS.  REPAIRED SLAT PER SRM.
